# SDR AALA20100928TUL06

- Difficulty date: September 28, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 57,130 hours, 29,202 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A 5/16 INCH CRACK ON THE RIGHT BOTTOM OF FRAME 1497 AT RUDDER ACTUATOR INTERCOSTAL.  INTERIM REPAIR ACCOMPLISHED PER ESO 80559 DATED 30JAN08.  REINSPECT AT NEXT LIGHT C CHECK TO ENSURE NO CRACK PROPAGATION.  INSTALLED PERMANENT REPAIR PER EA MD80-53-013098 DATED 9-22-2010.
